Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MATRICE BOOLEENNE")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 202

  • Page / 9
Export

Selection :

  • and

PRIME BOOLEAN MATRICESDE CAEN D; GREGORY DA.1980; LECTURE NOTES MATH.; ISSN 0075-8434; DEU; DA. 1980; NO 829; PP. 76-82; BIBL. 3 REF.Conference Paper

UNA DECOMPOSIZIONE IN GRAFI PARZIALI DELL' 1-GRAFO ORIENTATO, COMPLETO, SIMMETRICO DI ORDINE N = UNE DECOMPOSITION EN GRAPHES PARTIELS D'UN 1-GRAPHE ORIENTE, COMPLET, SYMETRIQUE D'ORDRE NFADINI A.1972; RIC., MAT. PURE APPL.; ITAL.; DA. 1972; VOL. 23; PP. 11-14; ABS. ANGLSerial Issue

PERMANENTS OF 0,1-MATRICES.GORDON B; MOTZKIN TS; WELCH L et al.1974; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 145-155; BIBL. 2 REF.Article

THE NUMBER OF PARTIALLY ORDERED SETSBUTLER KKH.1972; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1972; VOL. 13; NO 3; PP. 276-289; BIBL. 18 REF.Serial Issue

A FAST EXPECTED TIME ALGORITHM FOR BOOLEAN MATRIX MULTIPLICATION AND TRANSITIVE CLOSUREO'NEIL PE; O'NEIL EJ.1973; INFORM. AND CONTROL; U.S.A.; DA. 1973; VOL. 22; NO 2; PP. 132-138; BIBL. 4 REF.Serial Issue

UTILISATION DES MATRICES BOOLEENNES POUR L'ETUDE DES TREILLIS DE POST.LAPSCHER F.1975; MATH. SCI. HUM.; FR.; DA. 1975; NO 49; PP. 43-73; ABS. ANGL.; BIBL. 8 REF.Article

SOME HYPERGRAPHS AND PACKING PROBLEMS ASSOCIATED WITH MATRICES OF 0'S AND 1'S.BRUALDI RA; FOREGGER TH.1974; J. COMBINATOR. THEORY, B; U.S.A.; DA. 1974; VOL. 17; NO 2; PP. 115-123; BIBL. 3 REF.Article

DIE UNTERSUCHUNG STRUKTURELLER PROBLEME BEI DER KOPPLUNG DISKRETER INFORMATIONSVERARBEITENDER SYSTEME MIT HILFE EINES SPEZIELLEN MATRIXKALKUELS. = ETUDE DES PROBLEMES DE STRUCTURES LORS DU COUPLAGE DE SYSTEMES DE TRAITEMENT DE L'INFORMATION DISCRETS A L'AIDE D'UNE MATRICE SPECIALEREINERT D.1974; ELEKTRON. INFORM.-VERARBEIT. KYBERN.; DTSCH.; DA. 1974; VOL. 10; NO 8-9; PP. 495-517; ABS. ANGL. RUSSE; BIBL. 10 REF.Article

ON AN INEQUALITY OF A. KHINTCHINE FOR ZERO-ONE MATRICESLUXEMBURG WAJ.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 2; PP. 289-296; BIBL. 9 REF.Serial Issue

EDGE TRACING IN BINARY ARRAYSSARAGA P; WAVISH PR.1972; INST. PHYS. CONF. SER., LONDON; G.B.; DA. 1972; NO 13; PP. 294-302; BIBL. 8 REF.Serial Issue

A NEW RESULT ON THE PROBLEM OF ZARANKIEWICZMOERS M.1981; J. COMB. THEORY, SER. A; ISSN 0097-3165; USA; DA. 1981; VOL. 31; NO 2; PP. 126-130; BIBL. 6 REF.Article

SUR LES THEOREMES D'INVARIANCE POUR LES MATRICES BOOLEENNES STOCHASTIQUESKOVALENKO IN.1975; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1975; NO 5; PP. 138-152; ABS. ANGL.; BIBL. 4 REF.Article

FUZZY CHAINS. = CHAINES FLOUESKANDEL A; YELOWITZ L.1974; I.E.E.E. TRANS. SYST. MAN CYBERN.; U.S.A.; DA. 1974; VOL. 4; NO 5; PP. 472-475; BIBL. 28 REF.Article

ANALYSE DES MATRICES BOOLEENNES LIEES A LA SOLUTION DE QUELQUES PROBLEMES GENETIQUESMIRKIN BG; RODIN SN.1974; KIBERNETIKA, U.S.S.R.; S.S.S.R.; DA. 1974; NO 2; PP. 108-114; ABS. ANGL.; BIBL. 13 REF.Article

A LOWER BOUND FOR THE PERMANENT ON UN(K.K)HARTFIEL DJ; CROSBY JW.1972; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1972; VOL. 12; NO 2; PP. 283-288; BIBL. 6 REF.Serial Issue

MATRIX REDUCTION. AN EFFICIENT METHOD.JOHNSTON HC; HOARE CAR.1975; COMMUNIC. A.C.M.; U.S.A.; DA. 1975; VOL. 18; NO 3; PP. 141-150; BIBL. 7 REF.Article

EXTENSION DU DOMAINE D'INVARIANCE POUR LES MATRICES BOOLEENNES ALEATOIRESMASOL VI.1980; KIBERNETIKA; UKR; DA. 1980; NO 3; PP. 125-128; ABS. ENG; BIBL. 4 REF.Article

THE POWER OF NEGATIVE THINKING IN MULTIPLYING BOOLEAN MATRICES.PRATT VR.1975; S.I.A.M. J. COMPUTG; U.S.A.; DA. 1975; VOL. 4; NO 3; PP. 326-330; BIBL. 7 REF.Article

A NOTE ON MATRICES OF ZEROS AND ONES.BOGART KP.1974; DISCRETE MATH.; NETHERL.; DA. 1974; VOL. 9; NO 4; PP. 323-327; BIBL. 5 REF.Article

THE NUMBER OF PARTIAL ORDER GRAPHSKIM KI HANG BUTLER.1972; LECTURE NOTES MATH.; GERM.; DA. 1972; NO 303; PP. 55-63; BIBL. 10 REF.Serial Issue

A MOORE-PENROSE INVERSE FOR BOOLEAN RELATION MATRICES.KIM KI HANG BUTLER.1974; LECTURE NOTES MATH.; GERM.; DA. 1974; NO 403; PP. 18-28; BIBL. 15 REF.; (COMB. MATH. PROC. 2ND AUST. CONF.; MELBOURNE; 1973)Conference Paper

DETERMINATION OF A GENERALIZED INVERSE OF A BOOLEAN RELATION MATRIX.NIEMINEN J.1973; CONTROL AND CYBERN.; POLAND; DA. 1973; VOL. 2; NO 1-2; PP. 127-132; ABS. POL. RUSSE; BIBL. 7 REF.Article

ON GENERALIZED REED-MULLER EXPANSIONSSWAMY S.1972; I.E.E.E. TRANS. COMPUTERS; U.S.A.; DA. 1972; VOL. 21; NO 9; PP. 1008-1009; BIBL. 3 REF.Serial Issue

PROBLEME DE PERCAGE DES FACES D'UN CUBE-UNITE A N DIMENSIONSKOSPANOV EH SH.1977; DISKRETN. ANAL.; SUN; DA. 1977; NO 31; PP. 57-60; BIBL. 6 REF.Article

THEOREMES DE PERRON-FROBENIUS ET STEIN-ROSENBERG BOOLEENS.ROBERT F.1975; USM-INPG-MATH. APPL. INF.-RR-1; FR.; DA. 1975; PP. 1-12; ABS. ANGL.; BIBL. 13 REF.Report

  • Page / 9